# SDR CA090205008

- Difficulty date: February 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 48,902 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Thrust Bearing
- Condition: Improper Part
- Location: Actuator
- Component: Actuator
- Component part number: 99810057654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BECAUSE OF AN ISSUE WITH ANOTHER ACTUATOR OF THE SAME PN THE COMPANY REMOVED THIS ACTUATOR FOR INSP.  IT WAS FOUND THAT THRUST BRG ON THIS ACTUATOR WAS OF AN INCORRECT TYPE OR PN. (REF SDR 20090205006) THE TWO ACTUATORS WERE RECEIVED FROM THE SAME COMPANY AT THE SAME TIME. THIS PROMPTED AN INSPECTION OF THE ACTUATOR.  UNAPPROVED PART
